# SDR AU960887

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3240 · Landing Gear Brake System
- Part: Loom
- Condition: Transposed
- Location: Lg Wheel/Brake S
- Stage of operation: LD
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR WHEEL SPEED TRANSDUCER HARNESSES TRANSPOSED - NO1 WHEEL TRANSDUCER LOOM CONNECTED TO NO2 WHEEL AND VICE VERSARESULTING IN NO1 BRAKE RELEASING WHEN NO2 WHEEL SKIDDING - NO2 TYRE BLEW OUT DAMAGING NO1 WHEEL AND NO2 BRAKE ASSEMBLY -PERSONNEL/MAINTENANCE ERROR
